# SDR IPXA2025041034819

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,198 hours, 16,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** L1 DOOR WILL NOT OPEN DEFERRED L1 DOOR PER MEL 52-10-1-2-0-1. VERIFIED AFFECTED DOOR PNEUMATIC PRESSURE OK. DMP C/W.
